Publications by the researcher in collaboration with José Manuel Méndez Pérez (12)

2004

  1. Hypercyclic and chaotic convolution operators on chébli-trimèche hypergroups

    Rocky Mountain Journal of Mathematics, Vol. 34, Núm. 4, pp. 1207-1237

2002

  1. Paley-Wiener type theorems for Chébli-Trimèche transforms

    Publicationes Mathematicae, Vol. 60, Núm. 3-4, pp. 347-358

  2. Generalized convolution for the discrete Jacobi transformation

    Acta Mathematica Hungarica, Vol. 96, Núm. 1-2, pp. 1-19

  3. Distributional fourier transform and convolution associated to Chébli-Trimèche hypergroups

    Monatshefte fur Mathematik, Vol. 134, Núm. 4, pp. 265-286

  4. Chébli-Trimèche hypergroups and W-type spaces

    Journal of Mathematical Analysis and Applications, Vol. 271, Núm. 2, pp. 359-373

2001

  1. Espacios de Besov asociados a la transformación de Hankel

    Margarita mathematica en memoria de José Javier (Chicho) Guadalupe Hernández (Universidad de La Rioja), pp. 661-675

  2. The discrete Tchebycheff transformation in certain spaces of sequences and its applications

    Publicationes Mathematicae, Vol. 59, Núm. 1-2, pp. 57-78

2000

  1. A distributional convolution for a generalized finite fourier transformation

    Proceedings of the American Mathematical Society, Vol. 128, Núm. 2, pp. 547-556

1996

  1. The Hankel Transform of Tempered Boehmians

    Bollettino della Unione Matematica Italiana B, Vol. 10, Núm. 2, pp. 325-340

1995

  1. The hankel transform of integrable boehmians

    Applicable Analysis, Vol. 58, Núm. 3-4, pp. 367-382

  2. Paley-wiener theorems for the Hankel transformation

    Rendiconti del Circolo Matematico di Palermo, Vol. 44, Núm. 2, pp. 293-300